# SDR CALA2023022400544

- Difficulty date: February 24, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30351
- Aircraft time: 85,594 hours, 20,314 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Gcu
- Part number: 430101
- Part serial: 04120816
- Condition: Failed
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LSAT EEC & LIMITER . REF CHRONIC HISTORY OF "L ENG EEC" & "L ENG LIMITER" EICAS MSGS DISPLAYED. THE EEC & THE ENG START/RAT CONT. PANEL (WITH LIMITER SW''S) RECENTLY REPLACED.  YET PROBLEM REPEATED. PLEASE DO THE FOLLOWING: 1. PERFORM AUTOFLIGHT BITE (FIM 22-02 TASK 801). READ & RECORD PREVIOUS FLT FAULTS & THEIR DIAGNOSTIC CODES. 2. PERFORM EEC & BVCU BITE (FIM 73-21 T 802 & 75-32 T 830). 3. CK THE SECURITY OF REMOVE DDG CONNECTOR D1384P. THEN REMOVE IT AND (WITH BACKSHELL REMOVED) CK FOR CONDITION OF WIRES. ENSURE THERES NO BROKEN WIRES (OFTEN THEY BREAK AT THE PIN CRIMPING). 5. AFTER COMPLETING THE PREVIOUS STEPS, IF NO FAULT IS DETECTED, CORRECT ANY DISCREPANCY NOTED & PLEASE UPDATE THIS L/P WITH THANKS! MINUTES, PER AMM 71-00-00-700-804-R03. EICAS MSG CLEARED. REQUIRES FURTHUR TROUBLESHOOTING. HP2 BLEED VALVE SOLENOID OHMED OUT OK. RAN ENG AND FAULT 18 ON F0 (FLIGHT "0"). ALSO NOTED WAS L ENG SURGE BITE MAINT MSG 3911010.  NEEDS BVCU REPLACE THE DGCU (POWER CONDITION& CONTROL) UNIT A (TOP). ALL FINDINGS & ACTIONS TAKEN. PERFORMED BVCU BITE FOUND FAULT CODE 18 HP2A SOLENOID O/C. 19-7321-9-0016,QTY :1 CLEARED, HOWEVER NOW FAULT 65 ( 5V POWER SUPPLY FAILURE) SHOWS DURING IDLE RUN AFTER CLEARED. ITEM IS CURRENTLY ON MEL LOG ROTABLE PARTS CHANGE WAS INDICATED - TT # 1803400  SN OFF 0816 CARRIED BY ELB 2. AT THE DDG ITSELF, CHECK THE WINDINGS FOR CONTINUITY BETWEEN NOTE: FOR THE CHECKS REQUESTED SEE WDM 71-51-22-1 (SH''S 2, AS PER FOLLOW
